Volume: 68 Issue: 2 , 8/1/19

Year: 2019

Research Article

Research Article

1. On some problems regarding set valued (α,ψ)-F-contractions

Research Article

2. On the evolute offsets of ruled surfaces using the Darboux frame

Research Article

3. On achromatic number of central graph of some graphs

Research Article

5. On Borel convergence of double sequences

Research Article

6. Equitable edge chromatic number of P_{m}⊗S_{n}⁰ and S_{m}⁰⊗S_{n}⁰

Research Article

7. f-Biminimal submanifolds of generalized space forms

Research Article

9. Vertex magic total labeling of middle and total graph of cycle

Research Article

10. Degree based topological invariants of splitting graph

Research Article

11. A note on dominator chromatic number of line graph and jump graph of some graphs

Research Article

20. Some Tauberian theorems for weighted means of double integrals

Research Article

21. On irregular coloring of wheel related graphs

Research Article

22. On subsequentially convergent sequences

Research Article

29. Some characterizations for spacelike inclined curves

Research Article

30. A mathematical model of Hepatitis B transmission in Turkey

Research Article

31. Texture spaces with ideal

Research Article

34. On strong N_{θ}^{α}(A,F)-convergence

Research Article

35. On equitable chromatic number of Tadpole graph T_{m,n}

Research Article

42. Sequentially Hausdorff and full sequentially Hausdorff spaces

Research Article

45. Henneberg's algebraic surfaces in Minkowski 3-space

Research Article

49. Supra bT-set connected functions in supra topological spaces

Research Article

52. On some new inequalities of Hermite Hadamard types for hyperbolic p-convex functions

Research Article

54. Prime ideals of nearness semirings

Research Article

60. The matrix sequence in terms of bi-periodic Fibonacci numbers

Research Article

64. On generic submanifold of Sasakian manifold with concurrent vector field

Research Article

67. A new subclass of uniformly spirallike functions with fixed coefficients

Research Article

69. Fuzzy Markov chains modeling of aggregation processes

Research Article

70. Algorithmic approach of cordial labeling on Cartesian product between balanced bipartite graph and path

Research Article

71. Position vectors of curves with recpect to Darboux frame in the Galilean space G³

Research Article

72. On (λ,A)-statistical convergence of order α

Research Article

73. The M-polynomial of line graph of subdivision graphs

Research Article

74. Local T2 extended pseudo-quasi-semi metric spaces

Research Article

76. An almost orthosymmetric bilinear map

Research Article

80. C^{∗}-algebra-valued rectangular b-metric spaces and some fixed point theorems

Research Article

81. Properties of Δ^{∗}-closed maps in topological spaces

Research Article

82. Algebraic structure of square matrices over residuated lattices

Research Article

85. Mean ergodic type theorems

Research Article

86. On the limit of discrete q-Hermite I polynomials

Research Article

87. On a graph of ideals of a commutative ring

Research Article

88. [1,2]-Complementary connected domination number of graphs-III

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.